MathSciNet Relay Station
MathSciNet bibliographic data
MR1649926 05A15 (05A10 11B39)
Bong, Nguyen-Huu Lucas numbers and the ménage problem. Internat. J. Math. Ed. Sci. Tech. 29 (1998), no. 5, 647–661.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement